# SDR ASOA96051

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120113
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: A, E, F

## Discrepancy

ON TAKEOFF MCN-ATL, TOWER ADVISED CREW OF A FIRE AT THE RIGHT ENGINE, CLEARED THE AIRCRAFT FOR IMMEDIATE RETURN TO MCN, AND CALLED OUT FIRE EQUIPMENT TO MEET THE AIRCRAFT.  LANDING WAS MADE SAFELY, ENGINE SHUT DOWN AND FIRE HANDLE PULLED. THE CREW EXPERIENCED NO FIRE INDICATION UNTIL THE AIRCRAFT WAS STOPPED ON THE RUNWAY AT WHICH TIME A 'TAIL PIPE' FIRE INDICATION OCCURRED.  (M)
